# SDR DHL2006764507

- Difficulty date: March 30, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INSIDE NR 3 SLAT LE ACTUATOR ATTACH POINT RIB CRACKED, MARKED.  REMOVED AND REPLACED INBOARD AND OUTBOARD ATTACH POINT ACTUATOR AT LT WING NR 3 SLAT LE PO NR 6195105 P/N 65-17294-14 AND PO NR 619578 P/N 65-17294-13 IAW B727 SRM 51-30-2.
